Please use this identifier to cite or link to this item: http://www.repositorio.ufop.br/handle/123456789/9280
Title: Robust stability analysis of grid-connected converters based on parameter-dependent Lyapunov functions.
Authors: Braga, Marcio Feliciano
Morais, Cecilia de Freitas
Maccari Júnior, Luiz Antonio
Tognetti, Eduardo Stockler
Montagner, Vinicius Foletto
Oliveira, Ricardo Coração de Leão Fontoura de
Peres, Pedro Luis Dias
Keywords: Robust stability analysis
Linear matrix inequalities
Parameter-dependent
Lyapunov function
Issue Date: 2017
Citation: BRAGA, M. F. et al. Robust stability analysis of grid-connected converters based on parameter-dependent Lyapunov functions. Journal of Control, Automation and Electrical Systems, v. 28, p. 159-170, 2017. Disponível em: <https://link.springer.com/article/10.1007/s40313-017-0301-7>. Acesso em: 02 out. 2017.
Abstract: This paper deals with the problem of robust stability analysis of grid-connected converters with LCL filters controlled through a digital signal processor and subject to uncertain grid inductance. To model the uncertain continuous-time plant and the digital control gain, a discretization procedure, described in terms of a Taylor series expansion, is employed to determine an accurate discrete-timemodel. Then, a linear matrix inequality-based condition is proposed to assess the robust stability of the polynomial discrete-time augmented system that includes the filter state variables, the states of resonant controllers and the delay from the digital control implementation. By means of a parameterdependent Lyapunov function, the proposed strategy has as main advantage to provide theoretical certification of stability of the uncertain continuous-time closed-loop system, circumventing the main disadvantages of previous approaches that employ approximate discretized models, neglecting the errors. Numerical simulations illustrate the benefits of the discretization technique and experimental results validate the proposed approach.
URI: http://www.repositorio.ufop.br/handle/123456789/9280
metadata.dc.identifier.uri2: https://link.springer.com/article/10.1007/s40313-017-0301-7
ISSN:  21953899
Appears in Collections:DEELT - Artigos publicados em periódicos

Files in This Item:
File Description SizeFormat 
ARTIGO_RobustStabilityAnalysis.pdf969,66 kBAdobe PDFView/Open    Request a copy


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.